# SDR IPXA2019061143126

- Difficulty date: February 25, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 74,720 hours, 16,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766739
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  FWD CARGO HORIZONTAL BEAM AT STA. 6-73 ABOVE LONGERON 43R IS CRACKED AND CORRODED.REMOVED AND REPLACED CRACKED AND CORRODED FWD CARGO HORIZONTAL BEAM AT STA. 6-73 ABOVE LONGERON 43R IAW MD-11 SRM 51-33-01 & 51-35-01. (MINOR)
